# SDR DALA2025041402902

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 A.A. AD 5311-01218-01A, EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640, BTW S-09L AND S-17L. CORRECTIVE ACTION: SUMMARY OF NRC 00138: NO FURTHER ACTION REQUIRED FOR THIS REPAIR PER ERA 593683-14AD REV. B. (0907755)
